American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Papantonopoulou. Corrigendum to: ``Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 77} (1979), no. 1, 15--18; MR0539621 (80j:14045)] . Proc. Amer. Math. Soc. 95 (1985) 330. MR 801349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Norman Goldstein. Conull hypersurfaces in Minkowski space . Proc. Amer. Math. Soc. 85 (1982) 531-532. MR 660598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Woody Lichtenstein. A system of quadrics describing the orbit of the highest weight vector . Proc. Amer. Math. Soc. 84 (1982) 605-608. MR 643758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Aigli Papantonopoulou. Surfaces in the Grassmann variety $G(1,\,3)$ . Proc. Amer. Math. Soc. 77 (1979) 15-18. MR 539621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Herbert A. Robinson. An alternative to the Pl\"ucker relations . Proc. Amer. Math. Soc. 66 (1977) 237-240. MR 0466185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robert Grone. Decomposable tensors as a quadratic variety . Proc. Amer. Math. Soc. 64 (1977) 227-230. MR 0472853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. A. Ilori. Nonimmersions of flag manifolds . Proc. Amer. Math. Soc. 61 (1976) 141-144. MR 0424840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael A. Gauger. Automorphisms compatible with group actions . Proc. Amer. Math. Soc. 48 (1975) 251-254. MR 0369378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia